Generalized master equations and the telegrapher's equation

The possibility of using generalized telegrapher's equations (GTEs) to describe the time evolution of probability densities of non-Markovian stochastic processes is consedered. The solutions of hyperbolic equations of the type of GTE being generally not positive definite, we derive conditions for which this global property if fulfilled. © 1990.


Published in:
Physica A: Statistical Mechanics and its Applications, 165, 2, 196-206
Year:
1990
ISSN:
03784371
Note:
Centro de Física da Materia Condensada, 2. Av. Prof. Gama Pinto, P-1699 Lisboa Codex, Portugal BiBoS, Universität Bielefeld, D-4800 Bielefeld, Germany
Cited By (since 1996): 5
Export Date: 6 December 2012
Source: Scopus
CODEN: PHYAD
Language of Original Document: English
Correspondence Address: Hongler, M.-O.; Centro de Física da Materia Condensada, 2. Av. Prof. Gama Pinto, P-1699 Lisboa Codex, Portugal
Other identifiers:
View record in Web of Science
Scopus: 2-s2.0-0005787499
Laboratories:




 Record created 2013-01-07, last modified 2018-04-20


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)